SEARCH

SEARCH BY CITATION

References

  • 1
    Ostapowicz G, Fontana RJ, Schiodt FV, Larson A, Davner TJ, Han SH, et al. U.S. acute liver failure at 17 tertiary care centers in the United States. Ann Inter Med 2002; 137: 947954.
  • 2
    Wei G, Bergquvist A, Broome U, Björnsson E. Acute liver failure in Sweden: etiology and prognosis [Abstract]. Scand J Gastroenterol 2004; 39( Suppl): 48A.
  • 3
    Andrade RJ, Lucena MI, Fernández MC, Peláez G, Patchkoria K, García-Ruiz E, et al. Drug-induced liver injury: an analysis of 461 incidences submitted to the Spanish Registry over a 10-year period. Gastroenterology 2005; 129: 512521.
  • 4
    Björnsoon E, Olsson R. Outcome and prognostic markers in severe drug-induced liver disease. HEPATOLOGY 2005; 42: 481489.
  • 5
    Pineda JA, Larrauri J, Macias J, Hernandez A, Guijarro J, Sayago M, et al. Rapid progression to liver cirrhosis of toxic hepatitis due to ebrotidine. J Hepatol 1999; 31: 777778.
  • 6
    Oikawa H, Maesawa C, Sato R, Oikawa K, Yamada H, Oriso S, et al. Liver cirrhosis induced by long-term administration of a daily low dose of amiodarone: a case report. World J Gastroenterol 2005; 11: 53945397.
  • 7
    Aithal PG, Day CP. The natural history of histologically proved drug induced liver disease. Gut 1999; 44: 731735.
  • 8
    Cahalan D. Quantifying alcohol consumption: patterns and problems. Circulation 1981; 64: 714.
  • 9
    Danan G, Benichou C. Causality assessment of adverse reactions to drugs I. A novel method based on the conclusions of international consensus meetings: application to drug-induced liver injuries. J Clin Epidemiol 1993; 46: 13231330.
  • 10
    Benichou C. Report of an International Consensus Meeting. Criteria of drug-induced liver disorders. J Hepatol 1990; 11: 272276.
  • 11
    World Health Organisation Collaborating Centre for Drugs Statistics Methodology. Anatomical Therapeutic Chemical (ATC) Classification Index Including Defined Daily Dose (DDDs) for Plain Substances. Oslo: World Health Organization Collaborating Centre for drugs statistics methodology, 2002.
  • 12
    Russo MW, Galanko JA, Shrestha R, Fried MW, Watkins P. Liver transplantation for acute liver failure from drug induced liver injury in the United States. Liver Transpl 2004; 10: 10181023.
  • 13
    Andrade RJ, Lucena MI, Aguilar J, Lazo MD, Camargo R, Moreno P, et al. Chronic liver injury related to use of bentazepam: an unusual instance of benzodiazepine hepatotoxicity. Dig Dis Sci 2000; 45: 14001404.
  • 14
    Chitturi S, Farrell GC. Drug-induced cholestasis. Sem Gastrointestinal Dis 2001; 12: 113124.
  • 15
    Farrell GC. Drug-induced chronic active hepatitis. In: Drug-Induced Liver Disease. London: Churchill Livingstone, 1994: 413430.
  • 16
    Anania FA, Rabin L. Terbinafine hepatotoxicity resulting in chronic biliary ductopenia and portal fibrosis. Am J Med 2002; 112: 741742.
  • 17
    Trak-Smayra V, Cazals-Hatem D, Asselah T, Duchatelle V, Degott C. Prolonged cholestasis and ductopenia associated with tenoxicam. J Hepatol 2003; 39: 125128.
  • 18
    Jimenez-Macias FM, Reina Campos FR, Pereda Salguero T, Travado Soria P, Gavilan Carrasco F, Sousa Martin JM. Ductopenic hepatitis related to enalapril. J Hepatol 2003; 39: 10911097.
  • 19
    Andrade RJ, Lucena MI, Martin-Vivaldi R, Fernandez MC, Nogueras F, Pelaez G, et al. Acute liver injury associated with the use of ebrotidine, a new H2-receptor antagonist. J Hepatol 1999; 31: 641646.
  • 20
    Andrade RJ, Lucena MI, Alonso A, Garcia-Cortes M, Garcia-Ruiz E, Benitez R, et al. HLA class II genotype influences the type of liver injury in drug-induced idiosyncratic liver disease. HEPATOLOGY 2004; 39: 16031612.
  • 21
    Velayudham LS, Farrell GC. Drug-induced cholestasis. Expert Opin Drug Saf 2003; 2: 287304.
  • 22
    Zimmerman HJ. Hepatotoxicity. The Adverse Effects of Drugs and Other Chemicals on the Liver. 2nd ed. Philadelphia: Lippincott Williams & Wilkins, 1999.
  • 23
    Neuschwander-Tetri BA, Isley WL, Oki JC, Ramrakhiani S, Quiason SG, Phillips NJ, et al. Troglitazone-induced hepatic failure leading to liver transplantation: a case report. Ann Intern Med 1998; 129: 3841.